# SDR WX0A071488

- Difficulty date: January 18, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930496508
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B VANE L/E STATION XW150 CHAFED OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED DOUBLER AND BONDED.
